# SDR SIMA20201202002

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,497 hours, 43,474 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A AFT FLASHLIGHT MISSING.  C/A: R & R AFT CABIN EMERGENCY FLASHLIGHT, REF AMM 33-50-16.
